Repositorio de producción científica de la Universidad de Sevilla

On the Krall-type discrete polynomials

 

Advanced Search
 
Opened Access On the Krall-type discrete polynomials
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Soares Petronilho, José Carlos
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2004-07-01
Published in: Journal of Mathematical Analysis and Applications, 295 (1), 55-69.
Document type: Article
Abstract: In this paper we present a unified theory for studying the so called Kralltype discrete orthogonal polynomials. In particular, the three-term recurrence relation, lowering and raising operators as well as the second order linear difference equation that the sequences of monic orthogonal polynomials satisfy are established. Some relevant examples of q-Krall polynomials are considered in detail.
Cite: Álvarez Nodarse, R. y Soares Petronilho, J.C. (2004). On the Krall-type discrete polynomials. Journal of Mathematical Analysis and Applications, 295 (1), 55-69.
Size: 168.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/41748

DOI: 10.1016/j.jmaa.2004.02.042

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)